IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Differential conformal superalgebras and their forms
Autor/es:
V. KAC, M. LAU AND A. PIANZOLA
Revista:
ADVANCES IN MATHEMATICS
Editorial:
ACADEMIC PRESS INC ELSEVIER SCIENCE
Referencias:
Año: 2009 vol. 222 p. 809 - 809
ISSN:
0001-8708
Resumen:
We introduce the formalism of differential conformal superalgebras, which we show leads to      the "correct" automorphism group functor and accompanying descent theory in the conformal setting. As an application, we classify forms of N = 2  and N = 4   conformal superalgebras by means of Galois cohomology.